Skip to main content

Szemeredi-Trotter-type theorems in dimension 3

Author(s): Kollar, Janos

To refer to this page use:
Abstract: We estimate the number of incidences in a configuration of m lines and n points in dimension 3. The main term is mn(1/3) if we work over the real or complex numbers but mn(2/5) over finite fields. (C) 2014 Elsevier Inc. All rights reserved.
Publication Date: 5-Feb-2015
Electronic Publication Date: 5-Dec-2014
Citation: Kollar, Janos. (2015). Szemeredi-Trotter-type theorems in dimension 3. ADVANCES IN MATHEMATICS, 271 (30 - 61. doi:10.1016/j.aim.2014.11.014
DOI: doi:10.1016/j.aim.2014.11.014
ISSN: 0001-8708
EISSN: 1090-2082
Pages: 30 - 61
Type of Material: Journal Article
Journal/Proceeding Title: ADVANCES IN MATHEMATICS
Version: Author's manuscript

Items in OAR@Princeton are protected by copyright, with all rights reserved, unless otherwise indicated.